# SDR AALA202508257569

- Difficulty date: August 23, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N149AN
- Make and model: Airbus A321-231
- Aircraft serial: 6812
- Aircraft time: 30,049 hours, 11,965 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Valve
- Condition: Leaking
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT HAND FORWARD 833 EMERGENCY EXIT DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PRESSURE LOW. MAINTENANCE FOUND THE CHARGING / SHRADER VLAVE LEAKING AND REPLACED IT PER AMM 52-22-00.
